# SDR MALA976446

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Engine: Ge CT75A2
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 6058T80P03
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE LIGHT ILLUMINATED IN FLIGHT.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE CANNOT DUPLICATE PROBLEM.  FOLLOWING FLIGHT REPLACED START AIR VALVE IAW CT7 MM 75-00-00 PG 403-404 A/B, OPS CHECK GOOD.
